Vol. 10, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Extension theorems for reductive group schemes

Adrian Vasiu

Vol. 10 (2016), No. 1, 89–115
Abstract

We prove several basic extension theorems for reductive group schemes via extending Lie algebras and via taking schematic closures. We also prove that, for each scheme Y , the category in groupoids of adjoint group schemes over Y whose Lie algebra OY -modules have perfect Killing forms is isomorphic, via the differential functor, to the category in groupoids of Lie algebra OY -modules which have perfect Killing forms and which, as OY -modules, are coherent and locally free.

Keywords
reductive group schemes, purity, regular rings, Lie algebras
Mathematical Subject Classification 2010
Primary: 14L15
Secondary: 11G18, 14F30, 14G35, 14K10, 14L17, 17B45
Milestones
Received: 6 January 2015
Revised: 11 December 2015
Accepted: 15 December 2015
Published: 14 February 2016
Authors
Adrian Vasiu
Department of Mathematical Sciences
Binghamton University
P.O. Box 6000
Binghamton, NY 13902-6000
United States